Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on semitopological properties

Author: S. Gene Crossley
Journal: Proc. Amer. Math. Soc. 72 (1978), 409-412
MSC: Primary 54D10; Secondary 54A10
MathSciNet review: 507348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The strongly Hausdorff and Urysohn properties of a topological space are shown to be semitopological properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D10, 54A10

Retrieve articles in all journals with MSC: 54D10, 54A10

Additional Information

PII: S 0002-9939(1978)0507348-9
Keywords: Semiopen sets, semitopological properties, strongly Hausdorff, Urysohn space
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia